JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Functional Equations associated with Generalized Bernoulli Numbers and Polynomials
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.29-39
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.29
 Title & Authors
Functional Equations associated with Generalized Bernoulli Numbers and Polynomials
Ryoo, Cheon Seoung; Dolgy, Dmitry Victorovich; Kwon, Hyuck In; Jang, Yu Seon;
  PDF(new window)
 Abstract
In this paper, we investigate the functional equations of the multiple Dirichlet and Hurwitz L-functions associated with Bernoulli numbers and polynomials attached to Dirichlet character.
 Keywords
Euler zeta function;Dirichlet L-series;Hurwitz L-function;Generalized Bernoulli numbers and polynomials attached to ;
 Language
English
 Cited by
1.
SOME UMBRAL CHARACTERISTICS OF THE ACTUARIAL POLYNOMIALS, Journal of the Chungcheong Mathematical Society , 2016, 29, 1, 73  crossref(new windwow)
 References
1.
L. V. Ahlfors, Complex Analysis, 3rd Edition, McGraw-Hill, 1979.

2.
A. Bayad, Modular properties of elliptic Bernoulli and Euler functions, Adv. Stud. Contemp. Math., 20(3)(2010), 389-401.

3.
A. Bayad and T. Kim, Identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials, Adv. Stud. Contemp. Math., 20(2)(2010), 247-253.

4.
J. Choi, D. S. Kim, T. Kim, and Y. H. Kim, Some arithmetic identities on Bernoulli and Euler numbers arising from the p-adic integrals on ${\mathbb{Z}}_p$, Adv. Stud. Contemp. Math., 22(2)(2012), 239-247.

5.
R. J. Dwilewicz and J. Minac, Values of the Riemann zeta function at integers, Materials Matematics 2009, no. 6, 1-26.

6.
K. W. Hwang, D. V. Dolgy, D. S. Kim, T. Kim, and S. H. Lee, Some theorems on Bernoulli and Euler numbers, Ars Combin., 109(2013), 285-297.

7.
L. C. Jang and H. K. Pak, Non-Archimedean integration associated with q-Bernoulli numbers, Proc. Jangjeon math. Soc., 5(2)(2002), 125-129.

8.
D. Kang, J. Jeong, S. J. Lee, and S. H. Rim, A note on the Bernoulli polynomials arising from a non-linear differential equation, Proc. Jangjeon math. Soc., 16(1)(2013), 37-43.

9.
T. Kim, J. Choi and Y. H. Kim, A note on the values of Euler zeta functions at positive integers, Adv. Stud. Contemp. Math., 22(1)(2012), 27-34.

10.
T. Kim, D. S. Kim, A. Bayad, and S. H. Rim, Identities on the Bernoulli and the Euler numbers and polynomials, Ars Combin., 107(2012), 455-463.

11.
G. Kim, B. Kim and J. Choi, The DC algorithm for computing sums of powers of consecutive integers and Bernoulli numbers, Adv. Stud. Contemp. Math., 17(2)(2008), 137-145.

12.
A. Kudo, A congruence of generalized Bernoulli number for the character of the first kind, Adv. Stud. Contemp. Math., 2(2000), 1-8.

13.
B. Kurt, Some identities on the second kind Bernoulli polynomials of order ${\alpha}$ and second kind Euler polynomials of order ${\alpha}$ with the parameters a; b; c, Proc. Jangjeon Math. Soc., 16(2)(2013), 245-249.

14.
Q. M. Luo, Some recursion formulae and relations for Bernoulli numbers and Euler numbers of higher order, Adv. Stud. Contemp. Math., 10(1)(2005), 63-70.

15.
Q. M. Luo and F. Qi, Relationships between generalized Bernoulli numbers and polynomials and generalized Euler numbers and polynomials, Adv. Stud. Contemp. Math., 7(1)(2003), 11-18.

16.
H. Ozden, I. N. Cangul and Y. Simsek, Remarks on q-Bernoulli numbers associated with Daehee numbers, Adv. Stud. Contemp. Math., 18(1)(2009), 41-48.

17.
J. W. Park, S. H. Rim, J. Seo, and J. Kwon, A note on the modified q-Bernoulli polynomials, Proc. Jangjeon math. Soc., 16(4)(2013), 451-456.

18.
Y. Simsek, Theorems on twisted L-function and twisted Bernoulli numbers, Adv. Stud. Contemp. Math., 11(2)(2005), 205-218.

19.
H. M. Srivastava, T. Kim and Y. Simsek, q-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series, Russ. J. Math. Phys., 12(2)(2005), 241-268.

20.
L. C.Washington, Introduction to cyclotomic fields, Springer-Verlag, New York, 1997.

21.
Z. Zhang and H. Yang, Some closed formulas for generalized Bernoulli-Euler numbersand polynomials, Proc. Jangjeon Math. Soc., 11(2)(2008), 191-198.